My dose of thyroxine has been reduced from 125mcg, to 100 mcg, as the local lab said I was "overmedicated" as my free 5thyroxine was 20.6, and the lab's range is from 9.8 to 18.8,( my tsh was 0.03, and free T3 was 5.4.) Since the dase was lowered, I am piling on weight round my middle, in spite of eating less, and more healthily. I also have aching joints, and am weepy at times, but feel very anxious.Can anyone tell me if cortisol levels change when thyroxine dose is reduced? My GP has never checkeed vit B 12, Cortisol, or Vit D., or any other hormones, all I have done is my TSH. I have had Hashimotos for 34 years, and never been referred to the Endocronologist again to have a medication review, so I thought about going to see Dt Toft, privately ,whose book I have read, but my GP says it's money downn the drain and that she can do all the tests herself. (!)Can anyone offer me some advice?
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.